# SDR AU970132

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- Engine: Pwa JT9D7R4G2
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 729490
- Condition: Failed
- Location: Nr 1 Eng
- Component: 729490
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE CONSTANT SPEED DRIVE (CSD) FAULTY - CSD FAILED TO DISCONNECT - EVIDENCE OF OVERHEATING - STRIP REPORT INDICATES OUTPUT SPUR GEAR ACCESSORY GEAR FAILURE
